Number of participants: 6 – 12 people
Intended Travel date: 14th April – 26th April 2019
Cruise line: Celebrity Cruise

Celebrity Millennium Cruise DestinationsTime Table
Shimizu, Japan14 Apr 0700-1500
Kobe, Japan15 Apr 1100(+1)1800
Kochi, Japan17 Apr 0700-1800
Hiroshima, Japan18 Apr 0900-1800
Cheju, South Korea20 Apr 0700-1800
Busan, South Korea21 Apr 0700-1600
Hakodate, Japan23 Apr 0900-2100
Aomori, Japan24 Apr 0700-1800
Yokohama, Japan26 Apr a0830

 

Celebrity-Millennium-ship-Cruise-Excursions

Celebrity Millennium Cruise Itinerary Detail

Shimizu, Japan (14 Apr 0700-1500)

Program: Hakone Excursion 5-hours

(07:00 Ship arrival)
Meeting point:
8:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer to Gora by chartered coach
Visit Owakudani Vally by Cable-car and Rope-way
Stroll the area, and you can see Mt. Fuji if weather is fine, and please taste ‘black egg’ from the sulphur hot springs (on own account).
From Owakudani to Togendai by Rope-way Tranfer to Shimizu Port by chartered coach
13:00 Return at port
(15:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)226180163144

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Cable-car, Rope-way

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Kobe, Japan (15 Apr 1100(+1)1800)

Program Day 1: Kyoto Highlights 7-hours

(11:00 Ship arrival)
Meeting point:
12:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Nijo-jo Castle
Visit Kinkakuji Temple (the Golden Pavillion)
Visit Kiyomizu-dera Temple
Stroll Higashiyama District, if time permits
Lunch en route (on clients’ own account)
19:00 Return at port
(Overnight at Kobe Port)
Trip Price

Number of participants681012
Price per person (USD)207165197172

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance: Nijo-jo Castle, Kinkakuji Temple, Kiyomizu-dera Temple

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Program Day 2: Osaka Highlights 6-hours

Meeting point:
09:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Osaka Castle
Visit Floating Garden Observatory
Stroll Dotonbori area
15:00 Return at port
17:00 Ship departure
Trip Price

Number of participants681012
Price per person (USD)194158189166

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance: Kasuga Taisha Shrine, Todaiji Temple

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Kochi, Japan (17 Apr 0700-1800)

Program: Kochi Castle & Katsurahama 6-hours

(7:00 Ship arrival)
Meeting point:
09:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach
Visit Gotaisan Chikurin-ji Temple (one of ‘Shikoku 88 pilgrimage temples’)
Visit Hirome-Ichiba Open Market ( for Lunch & Shopping)
Drive through Harimay-bashi Bridge
Visit Kochi Castle
Visit Katsura Hama (Ryuzu-misaki Lookout)
Lunch en route (on clients’ own account)
15:00 Return at port
(18:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)191155162143

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance: Kochi Castle

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Hiroshima, Japan (18 Apr 0900-1800)

Program: Hiroshima & Miyajima 6-hours

(09:00 Ship arrival)
Meeting point:
10:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Transfer to Miyajima-guchi by coach, then take a ferry to Miyajima
Visit Itsukushima Shrine
Stroll Miyajima
Take a ferry to Miyajima-guchi, then transfer to Hiroshima by coach
Visit Peace Memorial Park and Museum, Atomic Bomb Dome
Lunch en route (on clients’ own account)
16:00 Return at port
(18:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)194154140124

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance: Peace Memorial Museum, Itsukushima Shrine
  • Ferry to/from Miyajima

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Cheju, South Korea (20 Apr 0700-1800)

Program: Cheju Sightseeing Tour

(07:00 Ship arrival)
Meeting point:
08:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Mysterious road
O’sulloc Green Tea Museum
Mt. Songaksan
Mt. Sanbangsan
Jusangjeolli
16:00 Return at port
(18:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)147132113105

Inclusions

  • English-speaking guide
  • Tours & Transfers by private vehicle
  • Admission Fees for the sightseeing places
  • 1 bottle of water per person will be provided

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Busan, South Korea (21 Apr 0700-1600)

Program: The Best of Busan (5 hours)

(07:00 Ship arrival)
Meeting point:
08:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Beomeosa Temple
Jagalchi Fish Market
Busan Tower
13:00 Return at port
(16:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)1191049288

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance fee
  • 1 bottle of water per person

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Hakodate, Japan (23 Apr 0900-2100)

Program: Hakodate Highlight 6 hours

(09:00 Ship arrival)
10:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach.
Visit Goryokaku Park & Tower
Visit Hakodate-Asaichi Market
Visit Kanemori Red Brick Warehouse
Visit Mt. Hakodate (Rope-way)
16:00 Return at port
21:00 Ship departure
Trip Price

Number of participants681012
Price per person (USD)217172160142

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance fee: Goryokaku Park & Tower
  • Rope-way up/down Mt.Hakodate

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Aomori, Japan (24 Apr 0700-1800)

Program: Hirosaki Castle & Neputa Village 7-hours

(7:00 Ship arrival)
Meeting point:
08:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered
car/coach
Visit Choshoji Temple in Zenrin-gai
Visit Hirosaki Park / Cherry festival
Visit Hirosaki-jo Castle
Visit Tsugaru-han Neputa Village
Visit Aomori Prefecture Tourist Center ASPAM for Shopping (if time permits)
Lunch en route (on clients’ own account)
15:00 Return at port
(18:00 Ship departure)
Trip Price

Number of participants681012
Price per person (USD)225178175152

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance fee: Choshoji Temple, Hirosaki-jo Castle, Tsugaru-han Neputa Village

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)

Yokohama, Japan (26 Apr a0830)

Program: Tokyo Highlights (Ginza) 7-hours

(9:00 Ship arrival)
Meeting point:
10:00 English-Speaking-Guide waits with welcome-board and proceed to tour by chartered car/coach
Visit Meiji Shrine
Drive through Shibuya Scramble Intersection
Visit Imperial Palaca Plaza (Niju-bashi)
Stroll Ginza area
Visit Asakusa Senso-ji Temple & Nakamise Shopping Arcade
17:00 Return at port
(Overnight on board)
Trip Price

Number of participants681012
Price per person (USD)205161193166

Inclusions

  • English-speaking guide
  • Chartered car/coach including high-way and parking fee
  • Entrance fee: not applicable

Exclusions

  • Meals & drinks
  • Personal expenses
  • Tipping (for guide, driver, etc..)